Accidentally took two 15mg meloxicam. Do I need to worry?
Question posted by old bill on 5 July 2020
Last updated on 5 July 2020 by Vocrinthedes
Having taken meloxicam for years, I'd say probably not. Just make sure you keep your blood pressure down because that's the main bad side effect I've had when I've had too much meloxicam. I take both benazepril and amlodipine, so I can double one or both of them if my BP gets too high. If you don't take BP meds because your BP is naturally low, you may have a temporary rise in BP for a while that won't harm you (like 140/90), but if you have a higher spike in BP, I'd call the doctor for some temporary BP med. DON'T HAVE ANY SALT for a couple of days, but do drink a lot of water and eat high potassium foods such as potatoes, sweet potatoes, lima beans, and bananas. You'll be alright - maybe pleasantly drowsy and painfree, too.
Have a good painfree sleep and relax!
- Meloxicam uses and safety info
- Meloxicam information for Healthcare Professionals (includes dosage details)
- Side effects of Meloxicam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.